# SDR SWAA2017082815912

- Difficulty date: August 14, 2017
- Submitted: August 28, 2017
- Operation: Air carrier
- Aircraft: N420WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 29825
- Aircraft time: 54,720 hours, 31,787 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Rib
- Part number: 186A100032
- Part serial: IC0116
- Condition: Cracked
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT HORIZONTAL STABILIZER RIB ASSEMBLY CRACKED AT HSS 129.50, THIRD ONE AFT.  REPAIRED THE RIB ASSEMBLY IAW ER AND EA.
